MathSciNet Relay Station
MathSciNet bibliographic data
MR318959 (47 #7505) 47B55 (46A40 46E05)
Kaplan, Samuel An example in the space of bounded operators from $C(X)$ to $C(Y)$. Proc. Amer. Math. Soc. 38 (1973), 595–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement